RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 458–466 (Mi de4488)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Conservation laws for linear systems

V. V. Zharinov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1160 kB)

Bibliographic databases:
UDC: 517.958
Received: 04.05.1981

Citation: V. V. Zharinov, “Conservation laws for linear systems”, Differ. Uravn., 18:3 (1982), 458–466

Citation in format AMSBIB
\Bibitem{Zha82}
\by V.~V.~Zharinov
\paper Conservation laws for linear systems
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 458--466
\mathnet{http://mi.mathnet.ru/de4488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654241}


Linking options:
  • http://mi.mathnet.ru/eng/de4488
  • http://mi.mathnet.ru/eng/de/v18/i3/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Conservation laws of evolution systems”, Theoret. and Math. Phys., 68:2 (1986), 745–751  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:61
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019